Lercanidipine 10 Mg Side Effects

7 Replies Updated



Conversation Starter

GrannieAnnie Says:


Prescribed in addition to Aprovel to reduce increased BP. After second tablet, itchy rash over arms, legs and abdomen, throat constriction, nausea, swellings, small ulcers on lips and tongue, agitation. I am not familiar with any of these symptoms and have never suffered from psoriasis in past. Phoned GP who advised to discontinue at once and given appointment next week. Have taken antihistamine as recommended. Three days later, still have rash, ulceration, and throat constriction.



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
GrannieAnnie Says:

Rash is slowly fading, and pain on swallowing took 10 days to resolve. Felt unbelievably tired.

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

I am so sorry! It definitely sounds like you experienced an allergic reaction and it's good that you called your doctor and stopped the medication immediately, because they tend to worsen with repeated exposure, as reported by the NIH.

Normal side effects of these types of medications usually include nausea, dizziness, headache, increased urination and hypotension, as listed by the U.S. FDA.

Have you been given an alternative medication?

REPLYSHAREREPORT
Was this helpful?      0  
3
GrannieAnnie Says:

Furosemide was prescribed in lieu of Aprovel.

REPLYSHAREREPORT
Was this helpful?      0  
4
Di Says:
via mobile

Hi my 5th day on lercanidipine and my head was raceing like in limitless film and felt shaky and cracking headache and now have left leg pain so considering stopping them now! Can't feel like this my mums very elderly and I need to be able to drive and function daily!

REPLYSHAREREPORT
Was this helpful?      1  
5
shaun Says:

Adverse side effects (including depression) have continued even after I stopped taking Lercanidipine 7 days ago.

REPLYSHAREREPORT
Was this helpful?      0  
6
Meg Says:
via mobile

I have been taking Lercanidipine for several days and have had a headache, nausea, extreme fatigue and weakness, also a flushed face and have now started producing thick mucus needing to constantly cough to dislodge it. I thought I had the flu but maybe it’s an allergic reaction to the drug?

REPLYSHAREREPORT
Was this helpful?      0  
7
Caz Says:
via mobile

I've just started taking lercanidipine (10mg) and have been on it for a couple of days. I'm starting to suffer from such a sore tongue and my chest gets tight for a few hours after I've taken it. Is this normal and will it go away once I've taken it for a while?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Side effects Lercanidipine
I am on a lot of medication azathioprine, omeprozole, levothyroxine, quinine, atrovastatin, losartan, pregabalin and hav... 1 reply
Lercanidipine side effects
I recently start using Lercanidipine to reduce the diastol pressure and this product is for that effectivness. But I rea... 3 replies
Lercanidipine hydrochloride side effects
I have very painful legs when in bed. It's so painful that I'm not able to sleep. I've been taking this med ... 1 reply
Lercanidipine possible effects
I have been taking a 10 mg tablet per day since early in 2015. I am suffering very cold hands and feet. Is this an effec... 1 reply
Lercanidipine10 mg drug
I have been on this drug 10 mg after having dreadful side effects on Losartan. I have stomach ache which went away when ... 1 reply
Lercanidipine 10mg headaches
Iam taking Lercanidipine 10mg. Have been on it three weeks, however every day for the last twelve days ive devloped a na... 6 replies
lercanidipine sandoz 10mg
I have been taking lercanidipine sandoz 10mg for a week now but my blood pressure has gone up not down. This morning 191... 1 reply
lercanidipine 20mg and olmesartan medoxomil 10mg
Please note that i am hypertensive patient, i have bilateral polycystic kidney disease and i am taking one tablet olmesa...
Started taking Lercanidipine 10mg. 5 days ago
Woke up this morning with severe cramping in legs.Am presently taking Accrete d3 tablets and been on these for a while.S... 2 replies
Lercanidipine Pulse Rate Side Effect
For me, today is day 8 of taking lercanidipine 10mg pills. I get a side effect. When I eat a meal after taking a pill, m... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA